arrow
Volume 1, Number 1
Previous Issue Next Issue

Huajie Chen & Aihui Zhou

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 1-28.

Preview Full PDF 2647 27983 Abstract

Hugh R. MacMillan, Max D. Gunzburger & John V. Burkardt

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 29-43.

Preview Full PDF 2397 27521 Abstract

Durkbin Cho, Jinchao Xu & Ludmil Zikatanov

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 44-56.

Preview Full PDF 3286 28404 Abstract

Lung Chak Chan, Michael K. Ng & Nam Kiu Tsing

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 57-77.

Preview Full PDF 2381 27720 Abstract

Qingzhi Yang & Jinling Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 78-91.

Preview Full PDF 2335 27230 Abstract

Ruo Li, Xin Wang & Weibo Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 92-112.

Preview Full PDF 2495 27958 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard